# SDR HEEA954810

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 6341
- Condition: Cable Frayed
- Location: Jettison Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT AND COPILOT'S JETISON DOOR CABLE FRAYED.
